# SDR HEEA064901

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Condition: Sticking
- Location: Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR NEEDLE STICKS.
